Korean J Dermatol.  2011 Jul;49(7):656-659.

Granuloma Annulare Induced by Adalimumab

Affiliations
  • 1Department of Dermatology, Hanyang University College of Medicine, Seoul, Korea. drko0303@hanyang.ac.kr

Abstract

Adalimumab is the first fully humanized monoclonal anti-tumor necrosis factor alpha (TNF-alpha) antibody. This drug has been shown to be of benefit in patients with inflammatory diseases in which TNF-alpha is involved, such as rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis and Crohn's disease. As the use of adalimumab is becoming more widespread, cutaneous side effects are being increasingly reported. Various dermatologic adverse events have been reported in the literature, including injection site reactions, psoriasis-like eruption and pityriasis rosea. Herein, we describe a case of GA associated with adalimumab treatment for adult-onset Still's disease, which has not been reported in Korea.

Keyword

Adalimumab; Granuloma annulare; TNF-alpha inhibitor

MeSH Terms

Antibodies, Monoclonal, Humanized
Arthritis, Psoriatic
Arthritis, Rheumatoid
Crohn Disease
Granuloma
Granuloma Annulare
Humans
Korea
Necrosis
Pityriasis Rosea
Spondylitis, Ankylosing
Still's Disease, Adult-Onset
Tumor Necrosis Factor-alpha
Adalimumab
Antibodies, Monoclonal, Humanized
Tumor Necrosis Factor-alpha
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr